The Open UniversitySkip to content
 

The uniform mixture of generalized arc-sine distributions

Jones, M. C. (2005). The uniform mixture of generalized arc-sine distributions. Journal of the Korean Statistical Society, 34(1) pp. 35–38.

URL: http://ocean.kisti.re.kr/IS_mvpopo213L.do?ResultTo...
Google Scholar: Look up in Google Scholar

Abstract

A single, tractable, special case of the problem of continuous mixtures of beta distributions over their parameters is considered. This is the uniform mixture of generalized arc-sine distributions which, curiously, turns out to be linked by transformation to the Cauchy distribution.

Item Type: Journal Article
Copyright Holders: 2005 The Korean Statistical Society
ISSN: 1226-3192
Keywords: Cauchy distribution; mixtures of beta distributions
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 22561
Depositing User: Sarah Frain
Date Deposited: 07 Sep 2010 10:47
Last Modified: 02 Dec 2010 21:01
URI: http://oro.open.ac.uk/id/eprint/22561
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk